Previous |  Up |  Next


Title: On the minimax principle for $K$-positive operators (Preliminary communication) (English)
Author: Marek, Ivo
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 7
Issue: 1
Year: 1966
Pages: 109-112
Category: math
MSC: 47-20
MSC: 47Axx
idZBL: Zbl 0171.34905
idMR: MR0200728
Date available: 2008-06-05T20:22:12Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] A. S. HOUSEHOLDER: The Theory of Matrices in Numerical Analysis.Blaisdell Publ. Comp. New York 1964. Zbl 0161.12101, MR 0175290
Reference: [2] I. MAREK: Some spectral properties of K-positive operators and inclusion theorems for the spectral radius.(To appear in Czech. Math. Journ.)


Files Size Format View
CommentatMathUnivCarol_007-1966-1_6.pdf 379.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo